# SDR CHQA201100037

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 23,958 hours, 18,717 cycles
- Engine: Allsn AE3007A
- Engine time: 20,765 hours, 18,806 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON APPROACH WHEN THE LANDING GEAR WAS SELECTED DOWN, THERE WAS A RED NOSE LANDING GEAR INDICATION AND A LANDING GEAR LEVER DISAGREE MESSAGE ON EICAS.  THE GEAR WAS RETRACTED AGAIN AND THEN EXTENDED WITH NO FURTHER DIFFICULTIES.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND FOUND THE CONNECTOR LOOSE ON THE NOSE LANDING GEAR DOWN LOCK PROX SWITCH.  THE SWITCH AND CONNECTOR WERE CLEANED AND RE-CONNECTED WITH NO FURTHER DEFECTS NOTED.
